# SDR ASAA2023032642602

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N956AK
- Make and model: Boeing 737-9
- Aircraft serial: 43360
- Aircraft time: 641 hours, 184 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

IN CRUISE LOSS OF LNAV & VNAV WITH FMC P/RST LIGHT & NO FMC ON EITHER CDU. NO MAP INFO ON CAPT DISPLAY. REFERRED QRH & POSITIONED FMC SWITCH TO BOTH ON RIGHT WHICH RESTORED NORMAL SINGLE FMC OPERATION. GROUNDED - YES. CYCLED BOTH FMC C/B REF B737-9 IFIM 34-61-00-810-918. LEFT FMC RESTORED. NO FAULTS NOTICED.
